# SDR REXA2013051600813

- Difficulty date: May 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STR 26L CORRODED BETWEEN FS 349 & FS 333.  REMOVED AND REPLACED STR 26L BETWEEN FS 333 TO FS 364 IAW CRJ 900 SRM 51-42-06.  P/N SH670-31372-3.
